Reference : Les toxidermies paroxystiques graves.
Scientific journals : Article
Human health sciences : Dermatology
http://hdl.handle.net/2268/11128
Les toxidermies paroxystiques graves.
French
[en] Severe paroxysmal drug eruptions.
Paquet, Philippe mailto [Centre Hospitalier Universitaire de Liège - CHU > > Dermatopathologie >]
Flagothier, Caroline [Centre Hospitalier Universitaire de Liège - CHU > > Dermatologie >]
Pierard, Claudine [Centre Hospitalier Universitaire de Liège - CHU > > Dermatopathologie >]
Jacob, E. [Centre Hospitalier Universitaire de Liège - CHU >]
Damas, Pierre mailto [Centre Hospitalier Universitaire de Liège - CHU > > Soins intensifs >]
Heymans, O. [> > > >]
Pierard, Gérald mailto [Centre Hospitalier Universitaire de Liège - CHU > > Dermatopathologie >]
2004
Revue Médicale de Liège
59
5
286-92
Yes (verified by ORBi)
0370-629X
Belgium
[en] Acute Disease ; Diagnosis, Differential ; Epidermal Necrolysis, Toxic/pathology ; Humans ; Prognosis ; Syndrome
[en] Some drug reactions showing cutaneous expression exhibit a paroxysmal course. These diseases encompass the toxic epidermal necrolysis, the drug hypersensitivity syndrome, and the acute generalized exanthematic pustulosis. These syndromes are associated with dismal outcome. They represent medical emergencies needing hospitalization in specialized care units.
http://hdl.handle.net/2268/11128

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
TOXIDERMIE.pdfNo commentaryPublisher postprint993.71 kBView/Open

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.